# SDR UIEA2023052200465

- Difficulty date: May 17, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 93,848 hours, 16,031 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON THE FUSELAGE SKIN AT 2-42L BETWEEN STA 1720 & STA 1740( 1) REMOVED THE AFFECTED FASTENERS IAW SRM 51-40-02-0G-0 REV 97. 2) PERFORMED EI T2023A53M-834 SEQUENCE A REV 0. 3) ACCOMPLISHED EI T2023A53M-834 REV 1 & CONDITION CHECK NORMAL. 4) RECORD THE REPAIR DOUBLER IS CONFIGURATION 2, REFER TO EI 4453A488 PART 2 STEP 4 REV 11 AND JOB COMPLETED )
